# SDR SWAA2020022841931

- Difficulty date: February 19, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD SHIELD CORRODED BETWEEN BS. 767 TO BS. 787, RBL 22. / R&R SHIELD PER SRM AND DWG.
